# SDR SWAA2015030236983

- Difficulty date: February 22, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,455 hours, 16,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 344 TO 328, AROUND FASTENER HOLE UNDER FLOORBOARD 221DF, 20.5 INCHES FROM DOOR CUT OUT.  REMOVED INTERCOSTAL IAW SRM & DWG.
